T Nation

Symptoms from High E2?

I was wondering if the symptoms I am having could be high E2. I am getting labs done tomorrow and seeing my TRT doctor Friday

current protocol

150MG/week test C(50MG Mon,wed,Fri)
no HCG
no AI but I have adex on hand

poor libido
soft erections
night sweats
hot flashes and very bad sweating-this is driving me crazy
poor sleep
High BP- 135-140/90-95
over emotional, noticed I can cry really easily
just feel bad

Those symptoms are dead ringers for high estrogen. Your weekly dosage is above average especially for anyone injecting as frequently as yourself. We really need all pre-TRT labs including ranges, SHBG is an important biomarker, so if you are missing it I would recommend getting it done.

1 Like

How long have you been on TRT? It sounds like high E2, but be careful about the arinidex. Take as little as possible, start with 1/8 or 1/4 tab per dose if you decide to use it. You’ve had the blod drawn now, so you’ll know where you were at with your E2.

1 Like

So sweating is high E2 symptom? Hot flashes

Digging up a fossil here, but could be both low and high E2.

If you have high E2, YOU JUST KNOW IT.

For me it’s:

  • suicaidal thoughts, which are amplified by my undiagnosed OCD (I’m basically shitting on myself in my head)
  • bitchiness
  • despair episodes with lots of crying involved
  • puffy face
  • weird watery-limp like “feeling” in the penis
  • no libido
  • no desire to do anything(I will fail anyway, right?)
  • no drive to pursue anything
  • alcohol cravings
  • feeling totally worthless
  • obvious water retention
  • higher blood pressure

I stopped the AI about 2 months ago. Never felt better. No doubt the adex was causing the sides I was getting. My TRT doctor is now a believer in NO AI

That’s good to hear. Do you have labs: TT, FT, E2, SHGB? And what dose are you on right now?

doing labs today

150MG/week

50MG on Mon, Wed, Fri

Oh, well, in that case we should all just KNOW what our hormones are and treat accordingly :+1:

1 Like

If you do a shot of test on monday and start to get bitchy, depressed, limp dicked on tuesday - then it’s pretty clear your E2 is higher than it should be. Low E2 is a different beast all together.

Also, did I say anything about not doing labs? I simply stated that a person will know when E2 gets high. Contrary to what is suggested here lately, high E2 is a problem. But I guess “high” is relative and TT to E2 ratio is more important.

1 Like

Your original post said you weren’t taking an AI. What did you do to get rid of your original symptoms?

Every protocol change I’ve ever done has had me feeling like shit and no libido for 6-8 weeks. It’s my body not acclimated to the new dose. It doesn’t matter if it’s high E2 or the devil nutting into your bloodstream if you wait 6-8 weeks you’ll feel better.

High E2 is usually a term many folks use to describe feeling like poo-poo when they have no clue why they feel like poo-poo. Are there folks with high E2 issues? Sure. Are most of them just impatient little girls that can’t wait two months? Probably.

1 Like

@dextermorgan can you touch more on this? I started TRT 3 weeks ago, and feel like shit. libido gone, softer erections unless I take viagra (hard as rock as expected with it) , just feel like I am going through the motions. Dosage is 50mg on Monday AM and Thursday PM. Pre TRT levels… 382 TT, 53 PG/ML free T, 4.6 Albumin, 30 SHBG. My first week of TRT I doubled up with a 100mg shot and 3 days later did a 50mg shot… I read that this gets you to “steady-state” quicker… I think maybe doing that might have spiked E2 high.

Where did you read that? Seems bunk since you wont even hit “steady state” for 6-8 weeks as your natural production shuts down and you will dip again once that happens. I wouldnt expect to feel stable until week 8.

That is my current thinking… If anything the fluctuations I created by doing that made things worse for me. Two many ups and downs, also as you stated my natural production quit. Is it normal to feel the way I do 3 weeks in? I feel like I should feel a little better by now.

Usually we have a “honeymoon” period for about 4 weeks. Not sure why you aren’t. Can you post up all of your blood work? Or if its in another post link here.

image

@NH_Watts

No honeymoon period here… Libido way worse. Spontaneous erections gone also. I felt better before TRT, what is your thoughts on this? Pre-TRT I had a decent sex drive, spontaneous erections were often. Only thing is I was tired all the time and my mood was constantly low, also had very bad “brain fog”. That is why I resorted to TRT. But I am scared I made a mistake… and wonder if I could have obtained higher levels by sleeping more, eating better, etc…

Is this prior to your TRT protocol? Also, anything else? CBC panel, TSH, etc?

How old are you? That FT and TT is pretty low for anyone under 70. Anything you have done can quickly be undone so dont focus on possible mistakes.